Pittsburgh International Thursday September 21, 2023 Pit Pass Sales Open 6:00pm - 10:00pm 6:00pm - 10:00pm Pre Registration Only Pickup at Track entrance. 6:00pm - 10:00pm Trailer Drop Off / track open to walk around Pre Tech at Hayden pit, Baldi pit, and Berelsman pit 7:00pm - 10:00pm Friday September 22, 2023 6:00am Gates Open for Credentialed Competitors 7:00am - 9:00pm Pit Pass Sales Open / Pre Entry pickup at track entrance. 7:30am - 5:00pm Registration Open 7:00am Pre Tech at Hayden pit, Baldi pit, and Berelsman pit 8:00am **Drivers Meeting in Classroom** 9:00am - 6:00pm Practice by Group with 1 hour lunch break Saturday September 23, 2023 6:00am Gates Open for Credentialed Competitors 7:00am - 6:00pm Pit Pass Sales Open / Pre Entry pickup at track entrance. Pre entry pickup moves to registration at 8:30am 7:30am - 5:00pm Registration Open for Saturday and Sunday classes. 1:45pm - 5:00 pm Registration for Sunday classes only 7:00am Pre Tech at Hayden pit, Baldi pit, and Berelsman pit 8:15am **Drivers Meeting in Classroom** 9:00am - 11:00am Practice by Group 11:15am - 11:45am Race 1 CIK Tag 125 Lite F1, CIK TaG IAME F1, CIK TaG 125 Heavy F1, Sprint Piston Port F1. 12:00pm - 12:30pm Race 2 Sprint 4-Cycle 390 F1, DKC CIK Yamaha F1, CIK 206 Lite F1, CIK Margay Ignite Senior F1, CIK Margay Ignite Masters F1, Junior CIK Margay Ignite F1, Junior Sprint 4-Cycle F1, Junior CIK 206 F1, Race 3 Enduro Yamaha F1, Enduro Formula 100 F1, Enduro TaG 100 AC F1, Enduro Sportsman Lite F1, 12:45pm - 1:30pm Junior Enduro F1, Vintage Open. 1:30pm - 2:30pm Lunch 2:30pm - 3:00pm Race 4 Super Kart 250 F1, DKC Shifter 125 Pro F1, Unlimited F1, Shifter Stock Honda 385 F1. (Rolling Start) Race 5 CIK TaG 100AC F1, Junior CIK TaG 125 F1, Junior CIK Tag 100 AC F1, Junior Sprint F1, CIK 206 Heavy F1. 3:15pm - 3:45pm 4:00pm - 4:45pm Race 6 Enduro B Stock, Enduro Formula 125 F1, Enduro Controlled F1, Sprint Open F1, Enduro Piston Port F1, 30/45 min classes Vintage Piston Port F1, Enduro Sportsman Heavy F1, DKC Enduro 4-Cycle F1, Vintage Twin F1. 5:00pm - 5:30pm Race 7 Shifter 125 F1, Shifter G 125 F1, Shifter Stock Honda 420 F1. (Rolling Start) Race 8 CIK TaG 125 Medium F1, DKC CIK TaG 125 Masters F1, Sprint Yamaha F1, Sprint 4-Cycle 370 F1. 5:45pm - 6:15pm CIK Margay Ignite Heavy F1. Sunday September 24, 2023 6:00am Gates Open for Credentialed Competitors 7:00am - 10:00am Pit Pass Sales Open 7:30am - Noon Registration Open. 7:00am Pre Tech at Hayden pit, Baldi pit, and Berelsman pit 8:15am **Drivers Meeting in Classroom** 9:00am - 11:00am Practice by Group 11:15am - 11:45am Race 1 CIK Tag 125 Lite F2, CIK TaG IAME F2, CIK TaG 125 Heavy F2, Sprint Piston Port F2. 12:00pm - 12:30pm Race 2 Sprint 4-Cycle 390 F2, DKC CIK Yamaha F2, CIK 206 Lite F2, CIK Margay Ignite Senior F2, CIK Margay Ignite Masters F2, Junior CIK Margay Ignite F2, Junior Sprint 4-Cycle F2, Junior CIK 206 F2. 12:45pm - 1:30pm Race 3 Enduro Yamaha F2, Enduro Formula 100 F2, Enduro TaG 100 AC F2, Enduro Sportsman Lite F2, Junior Enduro F2, Vintage Open. 1:30pm - 2:30pm Lunch 2:30pm - 3:00pm Race 4 Super Kart 250 F2, DKC Shifter 125 Pro F2, Unlimited F2, Shifter Stock Honda 385 F2. (Rolling Start) Race 5 CIK TaG 100AC F2, Junior CIK TaG 125 F2, Junior CIK Tag 100 AC F2, Junior Sprint F2, CIK 206 Heavy F2. 3:15pm - 3:45pm Race 6 Enduro Formula 125 F2, Enduro Controlled F2, Sprint Open F2, Enduro Piston Port F2, 4:00pm - 4:45pm

Vintage Piston Port F2, Enduro Sportsman Heavy F2, DKC Enduro 4-Cycle F2, Vintage Twin F2.

Race 8 CIK TaG 125 Medium F2, DKC CIK TaG 125 Masters F2, Sprint Yamaha F2, Sprint 4-Cycle 370 F2.

Race 7 Shifter 125 F2, Shifter G 125 F2, Shifter Stock Honda 420 F2. (Rolling Start)

CIK Margay Ignite Heavy F2.

30/45 min classes

5:00pm - 5:30pm

5:45pm - 6:15pm